RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuz'min, V L

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:106
Abstract pages:1955
Full texts:713
References:279
E-mail:

http://www.mathnet.ru/eng/person21527
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/266425

Publications in Math-Net.Ru
2016
1. V. L. Kuzmin, “Photon-density waves in the time and frequency representations”, Pis'ma v Zh. Èksper. Teoret. Fiz., 103:8 (2016),  568–571  mathnet  elib; JETP Letters, 103:8 (2016), 504–507  isi  scopus
2004
2. V. L. Kuz'min, I. V. Meglinski, “Coherent multiple scattering effects and Monte Carlo method”, Pis'ma v Zh. Èksper. Teoret. Fiz., 79:3 (2004),  139–142  mathnet; JETP Letters, 79:3 (2004), 109–112  scopus
1996
3. V. L. Kuz'min, V. P. Romanov, “Coherent phenomena in light scattering from disordered systems”, UFN, 166:3 (1996),  247–278  mathnet; Phys. Usp., 39:3 (1996), 231–260  isi
1995
4. V. L. Kuz'min, “Renormalized diagram expansions in effective parameter for charged model of water”, TMF, 103:1 (1995),  97–108  mathnet  zmath; Theoret. and Math. Phys., 103:1 (1995), 424–432  isi
1988
5. V. L. Kuz'min, “Small-parameter series for the surface tension in a lattice model”, TMF, 76:3 (1988),  424–431  mathnet  mathscinet; Theoret. and Math. Phys., 76:3 (1988), 961–967  isi
1982
6. V. L. Kuz'min, “Expansion of single-particle distribution functions with respect to effective long-range potentials”, TMF, 53:1 (1982),  68–76  mathnet; Theoret. and Math. Phys., 53:1 (1982), 988–993  isi
1980
7. V. L. Kuz'min, “Resummation of diagram expansions in polarized systems with charged particles”, TMF, 44:1 (1980),  75–84  mathnet; Theoret. and Math. Phys., 44:1 (1980), 611–617  isi
1977
8. V. L. Kuz'min, “Elimination of divergences in the problem of scattering of a beam of particles by a medium”, TMF, 31:3 (1977),  339–347  mathnet  mathscinet; Theoret. and Math. Phys., 31:3 (1977), 496–502
9. V. L. Kuz'min, “Removal of divergences in diagram expansions for systems with Coulomb interaction”, TMF, 31:2 (1977),  239–245  mathnet; Theoret. and Math. Phys., 31:2 (1977), 434–438
1976
10. V. L. Kuz'min, “Percus–Yevick type approximations and the Ising model”, TMF, 28:3 (1976),  389–397  mathnet; Theoret. and Math. Phys., 28:3 (1976), 863–868

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020